Nurofen for Children Strawberry Sachets 16 per pack
Nurofen For Children Strawberry Singles is an oral suspension for babies and children from 3 months designed to relieve pain and reduce fever. It is taken by mouth.
Fever & Pain.
From 3 months.
Ibuprofen 100mg/5ml suspension.
Fast, Effective Relief:
- reduces temperature.
Soothes away pain from:
- Muscular pains.
- Minor aches.
- Brands: Nurofen
Keep out of the reach and sight of children. Do not store above 25°C.
Read the leaflet before use.
Only give this product to a baby under 3 months old if your doctor tells you to.
Before opening, massage the sachet to mix the contents well. Gently squeeze the liquid onto the 2-ended measuring spoon (2.5ml or 5ml) provided. You must measure the dose accurately.
For short term use only.
- Do not give to babies aged 3 to 6 months for more than 24 hours.
- Do not give to children aged 6 months and older for more than 3 days.
Talk to your doctor promptly if your child's symptoms persist for longer than these times or you are concerned.
Do not exceed the stated dose. Throw away half used sachets.
Do not give to babies or children or babies who:
- Are under 3 months old or weigh less than 5kg.
- Have or have ever had a stomach ulcer, or perforation or bleeding of the stomach.
- Are allergic to any of the ingredients or to aspirin or to other painkillers.
- Suffer from severe liver, kidney or heart problems.
- Are taking other NSAID painkillers.
- Have a fructose intolerance.
Adults taking this product should be aware of these factors and additionally not take the product if you:
- Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
- Are in the last 3 months of pregnancy.
Speak to your doctor or pharmacist before taking if your child (or you):
- Have asthma, liver, heart or bowel problems.
- Are in the first 6 months of pregnancy.
Fever and pain
CHILD'S AGE: 3-6 months (weighing more than 5kg). HOW MUCH: 2.5ml. HOW OFTEN IN 24 HOURS: 3 times.
CHILD'S AGE: 6-12 months. HOW MUCH: 2.5ml. HOW OFTEN IN 24 HOURS: 3-4 times.
CHILD'S AGE: 1-3 years. HOW MUCH: 5ml. HOW OFTEN IN 24 HOURS: 3 times.
CHILD'S AGE: 4-6 years. HOW MUCH: 7.5ml. HOW OFTEN IN 24 HOURS: 3 times.
CHILD'S AGE: 7-9 years. HOW MUCH: 10ml. HOW OFTEN IN 24 HOURS: 3 times.
The doses should be given approximately every 6 to 8 hours, (or with a minimum of 4 hours between each dose if required).
Preparation and Usage
For oral and short-term use only.
Before opening, massage the sachet to mix the contents well.
Gently squeeze the liquid onto the two-ended measuring spoon (2.5ml and 5ml) provided in the pack.
Measure the correct dose accurately (see leaflet for details).
Not suitable for children under 3 months of age and weighing less than 5kg.
Fever and Pain
3 months - 6 months
Weighing over 5kg - One 2.5ml dose 3 times a day.
Do not use for more than 24 hours. If symptoms persist after 24 hours, consult your doctor.
6 months - 12 months - One 2.5ml dose 3 or 4 times in 24 hours
1 year - 4 years - One 5ml dose 3 times in 24 hours
4 years - 7 years - One 7.5ml (5ml + 2.5ml) dose 3 times in 24 hours
Over 7 years - One 10ml (5ml + 5ml) dose 3 times in 24 hours
Doses should be given every 6 - 8 hours. Leave at least 4 hours between doses. For children above 6 months, if symptoms persist after 3 days, consult your doctor.
Read the enclosed leaflet carefully before use.
Reckitt Benckiser Healthcare (UK) Ltd.,
Do not store above 25°C.
Do not exceed the stated dose
Do not give this product if your baby or child:
Is under 3 months old or weight less than 5kg
Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding
Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Has a fructose intolerance
Speak to your doctor or pharmacist before giving this product if baby or child:
Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
This product is intended for children aged between 3 months and 12 years.
If you are an Adult taking this product:
Speak to a pharmacist or your doctor before taking if you are:
Pregnant, trying to get pregnant, elderly, a smoker
Keep all medicines out of the reach and sight of children
Each 5ml of oral suspension contains 100mg Ibuprofen, Also contains: Maltitol Liquid, Glycerol, See leaflet for further information
- Tesco Price Match
- ** Matched to Tesco's standard retail price on 03-Sep-2015 at 00:41. See our Terms and Conditions for full details.
- These summary details have been prepared for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label.
- Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website.
- You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included.
- This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.